# SDR DALA2024081308097

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 34,837 hours, 13,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 13235H7087
- Condition: Cracked
- Location: Zone 200
- Part time: 34,834 hours, 13,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3810 -MISC/DE- DECLARED EMERGENCY AND DESCENDED DUE TO CAPTAINS L1 WINDOW OUTER PANE CRACKED. DETERMINED NOT SAFETY OF FLIGHT, RETURNED TO CRUISE ALTITUDE AND CONTINUED FLIGHT TO MSP. CORRECTIVE ACTION: MAINTENANCE REPLACED L1 WINDSHIELD AND WINDOW HEAT CONTROLLER PER B737 AMM 56-11, 30-41.
